Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Neck becoming dark, is masturbation cause this problem ?

Hi Doctor . I am 26 Yrs age i completed 4 yrs or so in gulf working environment. I am still not yet married may be next year. But i use to watch videos and shake pennis in a week 2 or 3 times . I am doing it since 3 yrs or so Does it will have any problem. My neck becoming dark is this due to my habit.
Asked On : Mon, 13 Jun 2011
Answers:  3 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
There is no problem in masturbating. No side effects. The darkness in your neck may be due to the sulight induced photosensitivity or fungal infection. You need to get checked by the Dermatologist to find out the right cause. Keep the area clean. Apply sunscreen. Drink plenty of water and eat fresh green leafy vegetables everyday for good health.
Answered: Mon, 13 Jun 2011
I find this answer helpful
  User's Response
masturbation has no any side effect. It will cause not any harm to your body. It is the best way to subside the sexual desire.
Answered: Mon, 13 Jun 2011
Dermatologist Dr. Gaurav Patel's  Response
what ur doing is masturbation and is very natural and normal.
u need not to worry as it has no harmful effect on body
the same thing happen in vagina during sex is happen in fist during masturbation.
only thing is it should not affect ur daily routine activity.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor